On the Borel classification of the isomorphism class of a countable model

Notre Dame Journal of Formal Logic 24 (1):22-34 (1983)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,649

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Silver-Like Perfect Set Theorem with an Application to Borel Model Theory.Joël Combase - 2011 - Notre Dame Journal of Formal Logic 52 (4):415-429.
Infinite Time Decidable Equivalence Relation Theory.Samuel Coskey & Joel David Hamkins - 2011 - Notre Dame Journal of Formal Logic 52 (2):203-228.
Diagonal Actions and Borel Equivalence Relations.Longyun Ding & Su Gao - 2006 - Journal of Symbolic Logic 71 (4):1081 - 1096.
Two Results on Borel Orders.Alain Louveau - 1989 - Journal of Symbolic Logic 54 (3):865-874.

Analytics

Added to PP
2010-08-24

Downloads
11 (#838,212)

6 months
1 (#419,921)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references